Advertisement

Ukrainian Mathematical Journal

, Volume 23, Issue 6, pp 648–652 | Cite as

Estimates for the partial indexes of the Riemann boundary-value problem

  • A. M. Nikolaichuk
Brief Communications
  • 15 Downloads

Keywords

Partial Index 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    F. D. Gakhov, “The Riemann boundary-value problem for a system of n pairs of functions,” Ukr. Matem. Zh.,7, No. 4 (1952).Google Scholar
  2. 2.
    I. Ts. Gokhberg and M. G. Krein, “Systems of integral equations of a half-line with kernels depending on the difference of the arguments,” Ukr. Matem. Zh.,13, No. 2 (1958).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • A. M. Nikolaichuk
    • 1
  1. 1.Odessa State UniversityUSSR

Personalised recommendations